MathSciNet Relay Station
MathSciNet bibliographic data
MR2092840 54C35 (54B20 54E05 54E15)
Di Maio, Giuseppe; Meccariello, Enrico; Naimpally, Somashekhar Hyper-continuous convergence in function spaces. Questions Answers Gen. Topology 22 (2004), no. 2, 157–162.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement